Does Lisinopril Cause Insomnia?

Insomnia, or difficulty falling asleep or staying asleep

Lisinopril is an angiotensin-converting enzyme (ACE) inhibitor commonly prescribed to treat high blood pressure (hypertension) and certain heart conditions. While insomnia (difficulty sleeping) is not a commonly reported side effect of lisinopril, some people may experience sleep-related issues or changes in sleep patterns while taking the medication.

If you are experiencing insomnia or disruptions in your sleep while taking lisinopril, it’s important to discuss these symptoms with your healthcare provider. They can evaluate your individual situation, consider other potential causes for the sleep disturbances, and determine the most appropriate course of action. In some cases, adjusting the timing of medication administration or exploring alternative blood pressure medications may be considered.

It’s also worth noting that factors beyond medication, such as stress, anxiety, lifestyle changes, or other health conditions, can contribute to sleep disturbances. Therefore, a comprehensive assessment by a healthcare professional is essential to determine the underlying cause and formulate an appropriate management plan.

If you have concerns about the side effects of lisinopril or its impact on your sleep, do not hesitate to reach out to your healthcare provider for guidance and potential adjustments to your treatment plan.